Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Angheluta-Bauer, Luiza / Chen, Xi / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi / Yang, Xu

IMPACT FACTOR 2018: 1.033
5-year IMPACT FACTOR: 1.106

CiteScore 2018: 1.11

SCImago Journal Rank (SJR) 2018: 0.288
Source Normalized Impact per Paper (SNIP) 2018: 0.510

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Just Accepted


Optimizing Permeability in Fractal Tree-like Branched Networks

Jian-Long Kou, / Jin-Tu Fan, / Yang Liu, / Feng-Min Wu, / Yousheng Xu, / Hangjun Lu,
Published Online: 2011-05-13 | DOI: https://doi.org/10.1515/IJNSNS.2010.11.S1.47

About the article

Published Online: 2011-05-13

Published in Print: 2010-12-01

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 11, Issue Supplement, Pages 47–56, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2010.11.S1.47.

Export Citation

©2011 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Jie Fan, Lian Ying Zhao, Chong Qi Ma, and Yong Liu
Advanced Materials Research, 2013, Volume 716, Page 409
Jie Fan, Na Zhu, Zhi Liu, Qian Cheng, and Yong Liu
International Journal of Numerical Methods for Heat & Fluid Flow, 2015, Volume 25, Number 8, Page 1886
Jianlong Kou, Yanyan Chen, Xiaoyan Zhou, Hangjun Lu, Fengmin Wu, and Jintu Fan
Physica A: Statistical Mechanics and its Applications, 2014, Volume 393, Page 527

Comments (0)

Please log in or register to comment.
Log in